Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (20639 KB) | Table of Contents | PRIMS summary
Volume 32, Issue 6, 1996, pp. 957–1151
DOI: 10.2977/prims/1195145686

A Theory of Ordinary p-Adic Curves

Shinichi Mochizuki[1]

(1) Research Institute for Mathematical Sciences, Kyoto University, 606-8502, KYOTO, JAPAN

No abstract available for this article.

Keywords:

Mochizuki S. A Theory of Ordinary p-Adic Curves. Publ. Res. Inst. Math. Sci. 32 (1996), 957-1151. doi: 10.2977/prims/1195145686